# SDR SWAA2023030211286

- Difficulty date: March 1, 2023
- Submitted: March 2, 2023
- Operation: Air carrier
- Aircraft: N7746C
- Make and model: Boeing 737-7BD
- Aircraft serial: 33934
- Aircraft time: 50,644 hours, 26,573 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Burned Out
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR EMERGENCY EXIT LIGHT WITH 1EA PEANUT BURN. 2023-99422<[01] REPLACED R2 DOOR EMERGENCY EXIT LIGHT WITH 1EA PEANUT AIW B737-700 AMM 33-51-01-960-802;[02] CORRECTED STEP 1: REPLACED R2 DOOR EMERGENCY EXIT LIGHT WITH 1EA PEANUT AIW B737-700 AMM 33-51-01-960-802 TEST IS OK;[03] REPLACED R2 DOOR EMERGENCY EXIT LIGHT WITH 1EA PEANUT AIW B737-700 AMM 33-51-01-960-802 TEST IS OK
